Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crazian

Upping your dose

I am a male and weigh around 165-17o pounds, and for my course my doctor is giving 40mg for the first month, so my body can "get used to accutane, and not case a huge IB". Then after the first month, my dosage will be upped to 80mg. Will I have another IB after I double my dose?

Share this post


Link to post
Share on other sites
I got an IB from going from 40mg to 60mg, and others have said they had an IB as well after upping there dose.

Great. I'm getting upped to 60 next month. I think it's 60...

Share this post


Link to post
Share on other sites
I got an IB from going from 40mg to 60mg, and others have said they had an IB as well after upping there dose.

Great. I'm getting upped to 60 next month. I think it's 60...

Try not to worry about it. You may or may not get it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×